|Long term effects from combination therapy?
Jul 8, 2006
Is it possible to have effects as long as 8 months after treatment ended. Interferon/Ribavirin combination. Experiencing severe mouth sores. Could it be from a reduced immune system?
| Response from Dr. McGovern
I would doubt that your mouth sores are related to interferon and ribavirin. The effects of these drugs wash out in the first month.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Likely Is It To Get AIDS From Sex With A Prostitute?
- Blood In Urine After Anal Sex Worried I Have HIV
- Enlarged Lymph Nodes After Giving Oral Worried I Have HIV
- Itchy Scrotum After Oral Sex On A Woman Does It Mean I Have HIV
- Red Eyes After Sex With Stripper Condom Broke Worried I Have HIV
- Vaginal Discharge After Touching Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.